Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solution of the Waring-Goldbach problem for algebraic number fields


Author: G. J. Rieger
Journal: Bull. Amer. Math. Soc. 68 (1962), 234-236
DOI: https://doi.org/10.1090/S0002-9904-1962-10759-9
MathSciNet review: 0136589
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. K. Hua, On exponential sums over an algebraic number field, Canad. J. Math. 3 (1951), 44-51. MR 47697
  • 2. L. K. Hua, Additive Primzahltheorie, Teubner-Verlag, Leipzig, 1959. MR 124306
  • 3. T. Mitsui, Generalized prime number theorem, Jap. J. Math. 26 (1956), 1-42. MR 92814
  • 4. G. J. Rieger, Elementare Loesung des Waringschen Problems fuer algebraische Zahlkoerper mit der verallgemeinerten Linnikschen Methode, Math. Ann. (to appear). MR 142537
  • 5. L. Schnirelmann, Über additive Eigenschaften von Zahlen, Math. Ann. 107 (1933), no. 1, 649–690 (German). MR 1512821, https://doi.org/10.1007/BF01448914
  • 6. C. L. Siegel, Generalization of Waring's problem to algebraic number fields, Amer. J. Math. 66 (1944), 122-136. MR 9778


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10759-9

American Mathematical Society